# SDR AU960050

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Broken
- Location: Throttle
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THROTTLE INNER CABLE BROKE APPROXIMATELY 25MM (1IN) FROM SLIDING SLEEVE INSIDE FLEXIBLE PART OF CABLE ON THE ENGINE SIDE - CABLE HAD A VERY MINOR KINK NEAR THE ATTACHMENT BRACKET - SUSPECT  INCORRECT INSTALLATION - PERSONNEL/MAINTENANCE ERROR
